# SDR CALA2023050501356

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 106,471 hours, 22,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1111
- Condition: Cracked
- Location: Sta.1120
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME IS CRACKED AT I/B FASTENER FOR PSU BRACKET STA.1120 BETWEEN S-8LT & S-9LT. [MARKED AND VERIFIED WITH HFEC] INSPECTION REQUIREMENTS AS GIVEN IN TABLE 203/REPAIR 8 ZONE 1. INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FLIGHT CYCLES. REFERENCE: MPD INSPECTION INTERVALS. NR# 1343117. INSPECTION THRESHOLD: 37,500 FLIGHT CYCLES FROM REPAIR FIRST. METHOD: GENERAL VISUAL INSPECTION. INTERVAL: 12,000 CUT OUT DAMAGE AND INSTALLED REPAIR PARTS WITH HEX DRIVE BOLTS. INSPECTION REQUIREMENTS: STEP 5 TABLE 203/REPAIR 8. DO THE
